# SDR AALA201607259026

- Difficulty date: July 24, 2016
- Submitted: July 28, 2016
- Operation: Air carrier
- Aircraft: N806AW
- Make and model: Airbus A319-132
- Aircraft serial: 1056
- Aircraft time: 56,904 hours, 24,300 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DOOR ECAM MESSAGE WITH PRESSURIZATION NORMAL. AIRCRAFT GROUNDED.  ADJUSTED L2 DOOR LOCKING HOOK, DOOR PROXIMITY SWITCH IAW AMM 52-71-00-820-002-A01 AND 52-71-00-820-001A.
